RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1978, Volume 14, Number 4  


Ordinary Differential Equations
Domains of controllability in the plane
M. M. Baitman
579
The construction of canonical equations of motion of mechanical systems
I. A. Galiullin
594
The asymptotic behavior of the solution of a certain singularly perturbed Cauchy problem that arises in optimal control theory
V. Ya. Glizer, M. G. Dmitriev
601
The boundedness of the solutions of a certain multidimensional system in the critical case of one zero root and two pure imaginary roots. I
N. N. Kushkov
613
On the theory of the complete observability of systems with lag
A. V. Metel'skii, S. A. Minyukov
624
The genericity of almost reducible systems with almost periodic coefficients
V. M. Millionshchikov
634
The construction of coefficient tests for the $G$-orthogonal reducibility and $G$-spherical compatibility of systems of linear differential equations
G. N. Petrovskiĭ
637
Almost reducible three-dimensional linear systems with quasiperiodic coefficients
N. S. Fal'ko
646
An example of nonsimple vanishing of a periodic solution
Yu. V. Churin
652

Partial Differential Equations
On the solution of the problem of the diffraction of a plane electromagnetic wave by a spheroid
E. A. Ivanov, S. P. Bondarenko
661
Equations of mixed type with two lines of degeneracy in unbounded domains. II. Existence of a strong solution
N. I. Popivanov
665
The solution of nonlinear equations with monotone transformations
A. A. Fonarev
680

Integral Equations and Integral-Differential
A nonlinear boundary value problem for an infinite system of integro-differential equations of parabolic type in a noncylindrical domain
A. Bozhymovski
690
Controllable Volterra integro-differential operators
V. T. Borukhov
699
On the Noether theory of operators. One-dimensional singular integral operators of general form
A. P. Soldatov
706

Short Communications
Estimates of derivatives with respect to the parameter of the resolvent of a second order differential operator
I. D. Avrech
719
Properties of the eigenvalues and eigenfunctions of a general nonselfadjoint elliptic boundary value problem in an unbounded domain
Sh. K. Baimov
724
Representation of the solutions of completely integrable linear systems
L. N. Gaishun
728
The Dirichlet problem for a system of equations of composite type
Z. D. Dublya
731
On solutions of a class of singular differential equations
A. E. Zernov
734
The Cauchy problem for operators that decompose into Euler–Poisson–Darboux factors
L. A. Ivanov
736
On a differential equation of diffraction theory
B. A. Krivelevich
740
Uniqueness of the solution of the Dirichlet problem for a second order elliptic equation in a domain with an infinite boundary
V. Ya. Minskii
743
The normal form of some differential equations
A. E. Rudenok
747
A sufficiency criterion for $L^p$-stability in the first approximation
Ya. Fodor
750
Continual equivalence of dynamical systems on the sphere
O. M. Yudrups
753

People of Soviet science
Anatoliǐ Iosifovič Jablonskiǐ (on the occasion of his fiftieth birthday)
N. P. Erugin, N. A. Lukashevich, I. Z. Shtokalo
755

Chronicle
О семинаре по качественной теории дифференциальных уравнений в Московском университете
759
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019